Mathematische Annalen

, Volume 302, Issue 1, pp 131–150

On central extensions of mapping class groups

  • G. Masbaum
  • J. D. Roberts
Article

DOI: 10.1007/BF01444490

Cite this article as:
Masbaum, G. & Roberts, J.D. Math. Ann. (1995) 302: 131. doi:10.1007/BF01444490

Mathematics Subject Classification (1991)

57N05

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • G. Masbaum
    • 1
  • J. D. Roberts
    • 2
  1. 1.CNRSUniversité Paris VII, U.F.R. de MathématiquesParis Cedex 05France
  2. 2.Pembroke CollegeCambridgeEngland
  3. 3.Dept. of Math.Univ. of CaliforniaBerkeleyUSA